# SDR DALA1118715523

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AREAS OF LITE CORROSION STA 700 TO 780 LBL-45.  SEAT TRACK CROWN AT STA 762 IS OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK IAW SRM 51-40-02, RECEIVED NEW SEAT TRACK LOCATED & DRILLED SEAT TRACK IAW SRM 51-40-05.  INSTALLED SEAT TRACK IAW SRM 51-40-04.
